# SDR SWAA2022032486457

- Difficulty date: March 20, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737*
- Aircraft serial: 36618
- Aircraft time: 46,048 hours, 27,513 cycles
- System (JASC): 2565 · Escape Slide
- Part: Housing
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 GIRT BAR HARD TO STOW IN HOUSING. / [01] REPOSITIONED SLIDE IN SLIDE HOUSING IAW AMM 25-66-01. OPS CHECK GOOD. EMP #75588 ASSISTED.
